default-icon
Tuberculosis medication 3 times a day
I feel pain in my upper right abdomen after taking tuberculosis medicine..Specially more pain when takin pyrazinamide...I was suffering from tuberculosis pleural effusion
26 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

If you are taking medicine on empty stomach , try to it after food. If no relief consult your treating doctor.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.